RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 16, Number 3  


Convergence of the perturbation series for a nonlocal nonpolynomial theory $m^2/\Lambda$
A. G. Basuev
281
Model of a theory of elementary particles in a space with curvature
S. B. Leble, I. A. Terent'ev
291
Boson pair production in an alternating external field
A. M. Perelomov
303
Scaling and asymptotic behavior on the mass shell deduced from the Dyson–Jost–Lehmann representation $\psi(\mathbf u,\lambda^2)$
È. Wieczorek, V. A. Matveev, D. Robaschik, A. N. Tavkhelidze
315
One-time equation for three-particle system in quantum field theory
A. A. Arkhipov, V. I. Savrin
328
Approximate method of solving Edwards' equation with nonrenormalizable interaction $\mathsf g^{\nu}(\ln\mathsf g)^{n_\nu}$
V. Sh. Gogokhiya
339
Exchange of hard and soft quanta in high-energy scattering
B. M. Barbashov, V. V. Nesterenko
349
Some properties of the double spectral function for dual amplitude with mandelstam analyticity $\operatorname{Re}\alpha(s)\eqslantless\operatorname{const}$
A. I. Bugrij
355
Clebsch–Gordan coefficients of the Lorentz group $|k\lambda;\;p>(k^2=0)$ $\chi(ip+\lambda,ip-\lambda)$
I. A. Verdiev
360
Bogolyubov's inequalities in systems of many interacting particles with broken symmetry
B. I. Sadovnikov, V. K. Fedyanin
368
Master equation and Bogolyubov's method of functional expansions
M. Yu. Novikov
394
Calculation of correlation functions for interacting quasiparticles in crystals
S. I. Dudkin
406
On the statistical derivation of hydrodynamic equations of grad type
V. A. Savchenko
414
Quantization in riemannian space
P. V. Elyutin, V. D. Krivchenkov
419
Analyticity and properties of the amplitudes of elastic $\nu e$ and $\overline{\nu} e$ scattering at high energies
Yu. S. Vernov
423
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019